Sh:815

Bib entry
@article{Sh:815,
 author = {Baizhanov, Bektur Sembiuly and Baldwin, John T. and Shelah, Saharon},
 title = {{Subsets of superstable structures are weakly benign}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {70},
 number = {1},
 year = {2005},
 pages = {142--150},
 issn = {0022-4812},
 doi = {10.2178/jsl/1107298514},
 mrclass = {03C45},
 mrnumber = {2119127},
 mrreviewer = {Bruno Poizat},
 doi = {10.2178/jsl/1107298514},
 note = {\href{https://arxiv.org/abs/math/0303324}{arXiv: math/0303324}},
 arxiv_number = {math/0303324}
}